# SDR FDEA201509022759

- Difficulty date: September 2, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: NFA6722
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK HAS CORROSION.  RBL 12, BS 1540,  FOUND TO BE OUT OF LIMITS.  REPLACED DAMAGED SECTION OF CARGO TRACK FROM BS 1540 - 1621 IAW SRM 53-00-52 FIG 201 SHT 1.
